Alert archive / Colorado / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 230, NWS Goodland, KS

July 18, 2017Yuma County, Colorado; Dundy County, Nebraska; Cheyenne County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Jul 18, 2017, 5:51 PM MDT for Yuma County, Colorado; Dundy County, Nebraska; Cheyenne County, Kansas. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 18, 2017, 5:51 PM MDT (23:51 UTC)
Expired
Jul 18, 2017, 6:30 PM MDT
In force
39 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Yuma County, CO, Cheyenne County, KS, Dundy County, NE

The radar

The Goodland radar (KGLD), 71 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 6:18 PM MDTHAIL 110 S Haigler, KSPEA TO QUARTER SIZE HAIL.
Jul 18, 6:35 PM MDTHAIL 1.7510 Nne Haigler, NEMOSTLY DIME SIZED BUT SOME GOLF BALL PIECES. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 11.9 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2017-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2017-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2651 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

447 
WUUS53 KGLD 182351
SVRGLD
COC125-KSC023-NEC057-190030-
/O.NEW.KGLD.SV.W.0230.170718T2351Z-170719T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Goodland KS
551 PM MDT TUE JUL 18 2017

The National Weather Service in Goodland has issued a

* Severe Thunderstorm Warning for...
  East central Yuma County in northeastern Colorado...
  Northwestern Cheyenne County in northwestern Kansas...
  Southwestern Dundy County in southwestern Nebraska...

* Until 630 PM MDT/730 PM CDT/

* At 550 PM MDT/650 PM CDT/, severe thunderstorms were located along
  a line extending from Haigler to 11 miles northwest of St. Francis,
  and are nearly stationary.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Haigler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4015 10175 3979 10184 3973 10208 4012 10209
TIME...MOT...LOC 2350Z 237DEG 3KT 4001 10195 3984 10199 

HAIL...1.25IN
WIND...60MPH
 
$$

Husted/Hill
2 follow-up statements
148 
WWUS53 KGLD 190012
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
612 PM MDT TUE JUL 18 2017

COC125-KSC023-NEC057-190030-
/O.CON.KGLD.SV.W.0230.000000T0000Z-170719T0030Z/
Yuma CO-Cheyenne KS-Dundy NE-
612 PM MDT TUE JUL 18 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM
MDT/730 PM CDT/ FOR EAST CENTRAL YUMA COUNTY IN NORTHEASTERN
COLORADO...NORTHWESTERN CHEYENNE COUNTY IN NORTHWESTERN KANSAS AND
SOUTHWESTERN DUNDY COUNTIES IN SOUTHWESTERN NEBRASKA...

At 612 PM MDT/712 PM CDT/, severe thunderstorms were located along a
line extending from Haigler to 10 miles northwest of St. Francis, and
are nearly stationary.
 
HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Haigler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4015 10175 3979 10184 3973 10208 4012 10209
TIME...MOT...LOC 0012Z 237DEG 3KT 4002 10193 3985 10197 

HAIL...1.25IN
WIND...60MPH
 
$$

Husted
229 
WWUS53 KGLD 190022
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
622 PM MDT TUE JUL 18 2017

COC125-KSC023-NEC057-190030-
/O.CON.KGLD.SV.W.0230.000000T0000Z-170719T0030Z/
Yuma CO-Cheyenne KS-Dundy NE-
622 PM MDT TUE JUL 18 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM
MDT/730 PM CDT/ FOR EAST CENTRAL YUMA COUNTY IN NORTHEASTERN
COLORADO...NORTHWESTERN CHEYENNE COUNTY IN NORTHWESTERN KANSAS AND
SOUTHWESTERN DUNDY COUNTIES IN SOUTHWESTERN NEBRASKA...

At 620 PM MDT/720 PM CDT/, severe thunderstorms were located along a
line extending from near Haigler to 10 miles northwest of St.
Francis, and are nearly stationary.
 
HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Public. at 619 PM MDT/719 PM CDT, quarter size hail was 
         reported 10 miles south of Haigler. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Haigler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4015 10175 3979 10184 3973 10208 4012 10209
TIME...MOT...LOC 0020Z 237DEG 3KT 4002 10192 3985 10196 

HAIL...1.00IN
WIND...60MPH
 
$$

Husted

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 5:39 PM MDT, 12 minutes earlier.

Area forecast discussion, Jul 18, 5:39 PM MDT, 12 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
539 PM MDT Tue Jul 18 2017

.SHORT TERM...(This afternoon through Wednesday)
Issued at 208 PM MDT Tue Jul 18 2017

Large scale ridge extents from the southwest US, across the Central
High Plains, and into the southern Mississippi River Valley. A plume
of monsoonal moisture is shown on WV imagery to be rotating through
the western extent of this ridge and into the Central Rockies.

This afternoon-tonight: A front stalled over the Nebraska Panhandle
may shift south slightly in response to a mid level shortwave
associated with monsoonal flow riding the northern part of the ridge.
This should remain north of our CWA, but the increased forcing may
combine with weak convergence along surface trough in our northwest
to kick off thunderstorm activity. CINh has already weakened in this
region and a shallow CU field has developed. RAP analysis support ML
CAPE in excess of 2000 J/KG and PWATs around 1-1.3" range. Shear is
less impressive, so once again localized heavy rain and pulse
thunderstorms are favored (hail/wind). Thunderstorm activity is
shown by high res guidance to drift to the southeast which takes it
away from better instability, but does raise the possibility for
showers/thunderstorms further south and east than originally
anticipated. I made adjustments to account for these trends.

Wednesday: Ridge shifts just a little further north and we should
see subsidence in place and a less favorable pattern for possible
afternoon thunderstorm development. Guidance is in line with this
shift in pattern, and keeps conditions dry over our CWA.

Regarding Temperatures/Heat Advisory: We have yet to reach
advisory criteria over most locations in advised area, but it is
getting close and a few locations are just now starting to reach.
There is an upward trend in temps in line with forecast, and Tds
are remaining high in our east. No changes planned as heat index
values 103-105 (a few higher) still appear likely across advised
area. Overnight lows remain mild, but heat indices should decrease
below 75 (may be close in our far east), so a decision was made
not to extend advisory overnight. Tds may be a little lower on
Wed, but temperatures will not be much different (upper 90s/lower
100s). Result should be 103-105 heat index values confined in our
north and east, and I issued another Heat Advisory for Wed
afternoon/early evening at favored locations. I am less confidence
further west and south.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 134 PM MDT Tue Jul 18 2017

High pressure aloft is expected to move east over the plains while a
a short wave trough starts to move in behind the ridge. A few storms
are possible during the evening, mainly over the northwestern
sections of our area, due to a shift in the pattern. Thursday's
overnight low temperatures are expected to drop into middle to upper
60s over the western half and 70-75 over the eastern half of the
forecast area.

Over the weekend, the ridge will continue to flatten out and move
towards the east on Friday. This will produce slightly cooler
temperatures over the western half of our CWA while the eastern half
is still expected to climb into the upper 90s to just over 100
degrees. A prefrontal boundary looks to push through the region from
the northwest to southeast and serve as an axis for thunderstorm
development Friday afternoon. Then a cold front will follow on
Saturday producing another chance of thunderstorms across the
region. This cold front looks to stall and weaken over the central
Plains on Sunday. This will keep showers and thunderstorms in the
forecast until the front weakens and eventually give way to another
building high pressure from the west, decreasing rain chances Sunday
night and early into Monday morning.

As high pressure returns to the region during the first part of the
week, weak troughs are expected to move through the region as well.
with that said going to keep the chance of showers and
thunderstorms that the builder is given for the end of. As for the
period. As for temperatures, expect the highs to reach into the
upper 80s.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 534 PM MDT Tue Jul 18 2017

Vfr conditions are expected through the period. For Kgld, a
prefrontal trough that is currently near the site will move north
later on this evening into the overnight hours. Late tomorrow
morning the south winds will increase to near 17 knots with gusts
to near 25 knots.

For Kmck, thunderstorms will be in the area during the mid and
late evening hours. However, current trends are not matching up
well with high resolution/Cam output so have low confidence in
what will happen. This is usually happens in weak flow aloft
situations. So at this time chose to do vcts beginning at 03z and
ending at 06z. For the first half of the period the winds will be
less than 10 knots from the east or light and variable due to
thunderstorm outflow winds. By late tomorrow morning/early
tomorrow afternoon southerly winds will increase to near 15 knots
with gusts to near 23 knots.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...Heat Advisory until 8 PM CDT this evening for KSZ002>004-014>016-
     028-029.

     Heat Advisory from 1 PM to 8 PM CDT Wednesday for KSZ002>004-015-
     016.

CO...NONE.
NE...Heat Advisory until 7 PM MDT /8 PM CDT/ this evening for
     NEZ079>081.

     Heat Advisory from noon MDT /1 PM CDT/ to 7 PM MDT /8 PM CDT/
     Wednesday for NEZ079>081.

&&

SHORT TERM...DR
LONG TERM...BW
AVIATION...BULLER
Hazardous weather outlook, Jul 18, 10:40 AM MDT, 7 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
1040 AM MDT Tue Jul 18 2017

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-191645-
Yuma County-Kit Carson County-Cheyenne County-Cheyenne-Rawlins-
Decatur-Norton-Sherman-Thomas-Sheridan-Graham-Wallace-Logan-Gove-
Greeley-Wichita-Dundy-Hitchcock-Red Willow-
1040 AM MDT Tue Jul 18 2017 /1140 AM CDT Tue Jul 18 2017/

This hazardous weather outlook is for east central Colorado...
extreme southwest Nebraska and northwest Kansas.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A few severe thunderstorms may develop late this afternoon through
the early evening across northeast Colorado and southwest Nebraska.
Threats include large hail and damaging wind.

Heat index values around 105 degrees are possible across portions of
the central high plains east of a line from Benkelman, Nebraska to
Oakley, Kansas this afternoon.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY...

High Temperatures and Heat Index values in the lower 100s are
possible each afternoon from Wednesday through Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required after 2 PM MDT (3 PM CDT) through
8 PM MDT (9 PM CDT).

In the hours before

Special weather statement, Jul 18, 4:29 PM MDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Goodland KS
429 PM MDT TUE JUL 18 2017

COZ090-182245-
Yuma County CO-
429 PM MDT TUE JUL 18 2017

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL YUMA COUNTY UNTIL
445 PM MDT...

At 429 PM MDT, Doppler radar was tracking a strong thunderstorm 5
miles south of Yuma, moving southeast at 5 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Yuma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4012 10253 3993 10269 3997 10280 4000 10280
      4000 10279 4014 10280 4015 10279
TIME...MOT...LOC 2229Z 298DEG 5KT 4005 10275

Husted
Special weather statement, Jul 18, 4:44 PM MDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Goodland KS
444 PM MDT TUE JUL 18 2017

NEZ079-182300-
Dundy NE-
444 PM MDT TUE JUL 18 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DUNDY COUNTY UNTIL
500 PM MDT...

At 443 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Enders Reservoir State Recreation Area, or 13
miles south of Imperial, moving northeast at 5 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of northeastern Dundy
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4030 10139 4023 10161 4033 10178 4035 10176
      4035 10145
TIME...MOT...LOC 2243Z 225DEG 6KT 4032 10164

Husted/Hill
Special weather statement, Jul 18, 5:21 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service Goodland KS
521 PM MDT TUE JUL 18 2017

COZ090-KSZ001-182330-
Yuma County CO-Cheyenne KS-
521 PM MDT TUE JUL 18 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL YUMA COUNTY IN
NORTHEASTERN COLORADO AND NORTHWESTERN CHEYENNE COUNTIES IN
NORTHWESTERN KANSAS UNTIL 530 PM MDT/630 PM CDT/...

At 521 PM MDT/621 PM CDT/, Doppler radar was tracking a strong
thunderstorm 8 miles southwest of Haigler, or 14 miles northwest of
St. Francis, moving southeast at 5 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Beecher Island.

This includes Highway 385 between mile markers 232 and 236.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4001 10205 4000 10205 4000 10203 3989 10173
      3974 10191 3995 10232 4003 10210
TIME...MOT...LOC 2321Z 310DEG 6KT 3990 10201

Husted/Hill
Local storm report, Jul 18, 5:22 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
522 PM MDT TUE JUL 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             YUMA                    40.12N 102.72W
07/18/2017  M1.00 INCH       YUMA               CO   EMERGENCY MNGR

&&

RHUSTED
Special weather statement, Jul 18, 5:28 PM MDT, 23 minutes before
Special Weather Statement
National Weather Service Goodland KS
528 PM MDT TUE JUL 18 2017

COZ090-182345-
Yuma County CO-
528 PM MDT TUE JUL 18 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN YUMA COUNTY UNTIL
545 PM MDT...

At 527 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles northeast of Lone Star to 6 miles
northwest of Eckley. Movement was east at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Yuma, Eckley and Clarkville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4044 10259 4009 10239 4003 10279 4035 10279
      4035 10278 4044 10278
TIME...MOT...LOC 2327Z 255DEG 14KT 4040 10275 4016 10259

Husted/Hill
Special weather statement, Jul 18, 5:32 PM MDT, 19 minutes before
Special Weather Statement
National Weather Service Goodland KS
532 PM MDT TUE JUL 18 2017

COZ090-KSZ001-NEZ079-190000-
Yuma County CO-Cheyenne KS-Dundy NE-
532 PM MDT TUE JUL 18 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL YUMA COUNTY IN
NORTHEASTERN COLORADO...NORTHWESTERN CHEYENNE COUNTY IN NORTHWESTERN
KANSAS AND SOUTHWESTERN DUNDY COUNTIES IN SOUTHWESTERN NEBRASKA UNTIL
600 PM MDT/700 PM CDT/...

At 532 PM MDT/632 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 3 miles south of Wray to 4
miles northwest of St. Francis. These storms were nearly stationary.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Wray, St. Francis, Laird and Beecher Island.

This includes Highway 385 between mile markers 234 and 244.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4014 10218 3985 10167 3971 10184 3999 10233
TIME...MOT...LOC 2332Z 226DEG 3KT 4003 10222 3983 10185

Husted/Hill

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 4:29 PM MDTSpecial Weather StatementGLDYuma16 min
Jul 18, 4:40 PM MDTSevere Thunderstorm WarningGLDYuma50 min
Jul 18, 5:11 PM MDTFlash Flood WarningGLDYuma3 hr
Jul 18, 5:28 PM MDTSpecial Weather StatementGLDYuma17 min
Jul 18, 5:39 PM MDTSevere Thunderstorm WarningGLDYuma31 min
Jul 18, 1:58 PM MDTHeat AdvisoryGLDDundy, Hitchcock, Red Willow3 days
Jul 18, 4:44 PM MDTSpecial Weather StatementGLDDundy16 min
Jul 18, 4:51 PM MDTSevere Thunderstorm WarningGLDDundy26 min
Jul 17, 6:18 PM MDTSpecial Weather StatementGLDNorton12 min
Jul 17, 8:04 PM MDTSpecial Weather StatementGLDNorton26 min
Jul 17, 8:11 PM MDTSevere Thunderstorm WarningGLDNorton34 min
Jul 17, 8:52 PM MDTSpecial Weather StatementGLDNorton8 min
Jul 17, 9:01 PM MDTSpecial Weather StatementGLDNorton14 min
Jul 17, 9:12 PM MDTSpecial Weather StatementGLDGraham18 min
Jul 17, 9:14 PM MDTSpecial Weather StatementGLDNorton16 min
Jul 17, 9:29 PM MDTSpecial Weather StatementGLDGraham16 min
Jul 17, 9:41 PM MDTSevere Thunderstorm WarningGLDGraham, Norton29 min
Jul 17, 10:46 PM MDTSpecial Weather StatementGLDNorton14 min
Jul 17, 11:01 PM MDTSpecial Weather StatementGLDNorton14 min
Jul 17, 11:24 PM MDTSpecial Weather StatementGLDNorton21 min
Jul 17, 11:43 PM MDTSpecial Weather StatementGLDNorton32 min
Jul 18, 5:21 PM MDTSpecial Weather StatementGLDCheyenne9 min
Jul 18, 5:32 PM MDTSpecial Weather StatementGLDCheyenne28 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2017Severe Thunderstorm Warnings in Nebraska, 2017Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.